There s no reason to worry. The bleeding that you are experiencing is normal. I pill prevents ovulation and protects you from pregnancy. The bleeding also known as Breakthrough bleeding occurs a few times between menstrual cycles. There is a higher incidence with first time users. It occurs mainly due to hormonal imbalance or the transition of the uterus into a thin lining. This should slowly reduce and normalize by the next cycle. Breakthrough bleeding doesn't mean that the pill you have used is not effective. Continue using the pill in order to prevent any unplanned pregnancies. You can also maintain a diary of the dates of your periods along with the frequency of breakthrough bleeding. Observe for a few days but If the bleeding becomes heavy and there is no sign of stopping, then you should consult your obg-gyn doctor and she can run a few tests to find the cause of the bleeding and the adequate treatment for it. Hope it helps.